# SDR DXTA2012040204941

- Difficulty date: March 31, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N664QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605264
- Aircraft time: 8,602 hours, 6,811 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991438014
- Part serial: 06205H6619
- Condition: Cracked
- Location: Right
- Part time: 8,602 hours, 6,811 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

RT FWD WINDSHIELD CRACKED.  R & R RT HEATED WINDSHIELD IAW MM 56-11-00.  PERFORMED WIRING CHECKS.  NO DEFECTS NOTED.
